de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Relativistic Dyson Rings and Their Black Hole Limit

Ansorg, M., Kleinwächter, A., & Meinel, R. (2003). Relativistic Dyson Rings and Their Black Hole Limit. The Astrophysical Journal Letters, 582(2), L87-L90. doi:10.1086/367632.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5265-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5266-B
Genre: Journal Article

Files

show Files
hide Files
:
L87-90.pdf (Publisher version), 90KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ansorg, Marcus1, Author
Kleinwächter, Andreas, Author
Meinel, Reinhard, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: In this Letter, we investigate uniformly rotating, homogeneous, and axisymmetric relativistic fluid bodies with a toroidal shape. The corresponding field equations are solved by means of a multidomain spectral method, which yields highly accurate numerical solutions. For a prescribed, sufficiently large ratio of inner to outer coordinate radius, the toroids exhibit a continuous transition to the extreme Kerr black hole. Otherwise, the most relativistic configuration rotates at the mass-shedding limit. For a given mass density, there seems to be no bound to the gravitational mass as one approaches the black hole limit and a radius ratio of unity.

Details

show
hide
Language(s):
 Dates: 2003-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 367497
DOI: 10.1086/367632
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal Letters
  Alternative Title : Astrophys. J. Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 582 (2) Sequence Number: - Start / End Page: L87 - L90 Identifier: -